MAUDE Adverse Event Report: MASIMO - 52 DISCOVERY RD SET NEO; OXIMETER

MASIMO - 52 DISCOVERY RD SET NEO; OXIMETER
Model Number 4003
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional manufacuring narrative: the product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported they are experiencing low spo2 values without any reason.No patient impact or consequences were reported as part of this complaint.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: it was reported the device was received at a masimo international facility.Additional information was obtained that during shipping the device was lost by the third party shipping company.Since the product involved in this event will not be returned to the investigational facility, an analysis could not be performed., corrected data: d10 device available for evaluation updated from "yes, (b)(6) 2021" to "no".H3 device evaluated by manufacturer updated from "no, device evaluation anticipated, but not yet begun" to "other reason for non evaluation" h3 other text : device not received at investigation facility.
 
Additional Manufacturer Narrative
Additional manufacturing narrative: the returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.  during simulation testing, the sensor passed manual and preset conditions and provided accurate measurements.The sensor was determined to be functioning as designed.  .
 
Event or Problem Description

Brand Name
RD SET NEO
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 52 DISCOVERY
52 discovery
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
matofa fautua
52 discovery
irvine, CA 92618
9498223661
MDR Report Key12184862
Report Number3011353843-2021-00164
Device Sequence Number936559
Product Code DQA
UDI-Device Identifier10843997009598
UDI-Public10843997009598
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K042536
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2023
Device Model Number4003
Device Catalogue Number4003
Device Lot Number20HUK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer09/14/2021
01/13/2022
Initial Report FDA Received Date07/16/2021
Supplement Report FDA Received Date10/07/2021
01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/24/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown